Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 6, Number 1 (2008), 9-32.
Scaling limits for equivariant Szego kernels
Suppose that the compact and connected Lie group $G$ acts holomorphically on the irreducible complex projective manifold $M$, and that the action linearizes to the Hermitian ample line bundle $L$ on $M$. Assume that $0$ is a regular value of the associated moment map. The spaces of global holomorphic sections of powers of $L$ may be decomposed over the finite dimensional irreducible representations of $G$. We study how the holomorphic sections in each equivariant piece asymptotically concentrate along the zero locus of the moment map. In the special case where $G$ acts freely on the zero locus of the moment map, this relates the scaling limits of the Szego kernel of the quotient to the scaling limits of the invariant part of the Szego kernel of $(M,L)$.
J. Symplectic Geom., Volume 6, Number 1 (2008), 9-32.
First available in Project Euclid: 2 July 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Paoletti, Roberto. Scaling limits for equivariant Szego kernels. J. Symplectic Geom. 6 (2008), no. 1, 9--32. https://projecteuclid.org/euclid.jsg/1215032731
- See also: Roberto Paoletti. Corrigendum for scaling limits for equivariant Szegö kernels. J. Symplectic Geom. Volume 11, Number 2 (2013), 317-318.